# SDR SWAA2023082488453

- Difficulty date: August 11, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL SOPPORT IS CRACKED AT ORSS 278<[01] REMOVED AND REPLACED L/W T/E PANEL SUPPORT BRACKET IAW SRM 51-40-02-0G-0;[02] CERTIFIED STEP 1 AND MEASUREMENT TABLE;[03] VERIFIED MEASUREMENTS TABLE. VERIFIED CORRECTIVE ACTIONS 1 & 2. CARD COMPLETE.
